Fertility Friends Support Forum banner
1 - 9 of 9 Posts

·
Registered
Joined
·
1,111 Posts
Discussion Starter · #1 ·
Hi all
bit of a minor one tbh but just wondered if anyone can tell me if needing to visit the loo a lot more is a common prednisilone side effect? I have only really noticed it at night rather than during the day. Last night I had to go 4 times! I have switched my prednisilone from evening to lunchtime in case it's linked to the actual taking of the tablet.
Am starting to wonder if maybe I have a water infection and am wrong to assume it's probably a normal side effect.
thanks and good luck all
gettina
 

·
Registered
Joined
·
7,355 Posts
Certainly not something I experienced with prednisolone. I found only insomnia (helped by taking in the morning not evening) and increased appetite were my main side effects

If you are concerned, maybe get yourself checked out by your GP?

Suitcase
x
 

·
Premium Member
Joined
·
15,864 Posts
i haven't heard of that being a side effect - but definitely take your pred with breakfast
 

·
Registered
Joined
·
3,285 Posts
hhahaha i was going to post the same question, last night i was up 4 times and wondering if its a side effect, normally i dont get up at all.

i take my pred at night too. and i dont have this effect as much durning the day.

lisa
xxx
 

·
Registered
Joined
·
1,111 Posts
Discussion Starter · #5 ·
thanks all.
Odd that is seems uncommon but happy not to be unique Lisa! Today is my first day having switched it to lunchtime. Hoping it helps and will move it forward again to breakfast if I'm going to be on it much longer ( ^pray^ ).
Congrats on your BFP Suitcase - hope all well and on kitten agate and good luck Lisa.
best,
gettina
x
 

·
Registered
Joined
·
1,111 Posts
Discussion Starter · #6 ·
Lisa - just letting you know last night was much better for me having taken it earlier in the day.
 

·
Registered
Joined
·
3,285 Posts
gettina i will start swapping over then, tae my pills at lunch time and then into morning then. mind u last night  didnt get up once lol

they dont keep me awake its just the night visits to the loo, ok if u know ur tx has worked then i ow it can be a good symptom but its too early for that for me yet.

lisa
xxxx
 

·
Registered
Joined
·
2,244 Posts
I've had this side effect as well. I take my pill in the AM, not sure if that changes anything. But it makes me kinda antsy so it's better if I get it in with my half-decaf coffee, then no more "stimulation" for the rest of the day!

I've also had a problem of dark pee in the AM when I start on the medication, so I am sure to drink LOTS of water. This goes away after a few days, but I still try to keep on the water -- I'm sure that doesn't help with the peeing at night!
 

·
Registered
Joined
·
988 Posts
thanks for posting this ladies, i have had the smae thing and it has been really enoying so will try to take my tabs earlier tonight 2 c if it helps x
 
1 - 9 of 9 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top